# SDR AALA2000784

- Difficulty date: April 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND A SECTION OF CORROSION 3 SQUARE INCHES AND A SECTION 20 SQUARE INCHES OUTBOARD OF RIBS 4 AND 5.  (M)
